# SDR AALA20100723TUL06

- Difficulty date: July 23, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RIGHT CUSP STATIONS 1250 TO 1271 IS OUT OF LIMITS.  INSTALLED NEW CUSP SHEET FROM STATION 1250 TO STATION 1309 PER SRM 51-30-02.
